Publication
Title
Normality in terms of distances and contractions
Author
Abstract
Language
English
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Publication
New York, N.Y. : 2018
ISSN
0022-247X
Volume/pages
461:1(2018), p. 74-96
ISI
000426141100007
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 01.05.2019
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.03.2018
Last edited 19.07.2018
To cite this reference